MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENUITY CT; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number INGENUITY ELITE 128
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Hepatitis (1897); Laceration(s) (1946)
Date of Event 11/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted to correct a previous submission that was sent in error due to the use of an incorrect cfn/fei number.This submission reflects the accurate information for this event.All applicable details have been verified, and this report should be considered the official submission.The initial submission should be disregarded.Original report submission number: 3003768277-2025-015636.
 
Event or Problem Description
The customer reported that a technician sustained a minor cut while wiping down the mylar ring cover on an ingenuity ct system.Additional information confirmed that the technician was cleaning blood from the scanner when they sustained a small percutaneous puncture from the broken mylar.It was confirmed that the exposure involved blood positive for hepatitis c.An attempt was made to obtain the technician¿s post-exposure results; however, the information provided was that the results were "positive," without clarification as to whether this referred to the source blood on the mylar ring or the technician¿s own test results.Due to the lack of clarity regarding the test outcome, this event is being reported as a serious injury.
 
Additional Manufacturer Narrative
The investigation determined that the reference to the hepatitis c¿positive material applied solely to the source patient¿s blood identified on the ct scanner surface and did not pertain to the technician.There is no evidence to indicate that the technician contracted hepatitis c as a result of this incident.The technician continues post-exposure follow-up monitoring and testing in accordance with occupational health and infectious disease guidelines.Based on the available information and additional analysis, this event does not meet the criteria for a serious injury.Further investigation determined that the mylar ring failed at the main bonding point due to repeated removal and reinstallation.This repeated handling during front cover access caused flexing and stress at the bonding joints, resulting in cracking and formation of a sharp edge.There is no evidence of damage from normal operation; however, service records show the mylar ring was removed multiple times in 2025, which likely contributed to the failure.Based on this information, the reportability determination has been updated to not reportable.The codes were updated based on the investigation outcome patient outcome and health impact codes were corrected.

Brand Name
INGENUITY CT
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
john maga
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23778729
Report Number3015777306-2025-000011
Device Sequence Number15981942
Product Code JAK
UDI-Device Identifier00884838059504
UDI-Public(01)00884838059504
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENUITY ELITE 128
Device Catalogue Number728323
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown